# SDR AALA202004289001

- Difficulty date: April 18, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 54,759 hours, 22,742 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9961222
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AT LEVEL OFF AT FL370. 15 MIN INTO FLIGHT, THE AUTO FAIL LT ILLUMINATED AND THE ALTN LT DIDNT ILLUMINATE. CABIN WAS DESENDING AT 2000 / MIN AND PSID WAS 8.5 WHEN ALTN SELECTED THE ALTN LT NEVER ILLUMINATED AND PRESS WAS NOT UNDER CONTROL. STILL DESENDING 2000 / MIN. WORKED IN MANUAL MODE. REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE IAW AMM 21-31-03.
